# SDR UPS97824371

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Worn
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FLOOR TRACK TANGS OUT OF LIMITS ON PREVIOUS PLUG REPAIR COMPT 4 BL 45 LT FS 560.  REMOVED DAMAGED PLUG, DRILLED, TREATED, PRIMED AND INSTALLED NEW PLUG IN TRACK IAW DC8 SRM 53-2-3 FIG 6 D, 51-1-8, 51-3-0.
